# SDR SWAA2021071982482

- Difficulty date: June 10, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5240 · Service Doors
- Part: Isolator
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR BROKEN ISOLATOR LOWER FRAME ABOVE GATE. ; / [01] REMOVED AND REPLACED AFT SERVICE DOOR ISOLATOR AT LOWER FRAME ABOVE GATE PER SRM 51-40-02-0G-0; AND BOEING DWG #147A6125 REV:D; [02] CERTIFIED INSTALLATION OF ISOLATOR ON AFT SERVICE DOOR LOWER GATE IAW SRM 51-40-02-0G-0 AND BOEING DWG #147A6125 REV:D; [03] UPDATED TABLE; [04] VERIFIED - REMOVED AND REPLACED AFT SERVICE DOOR ISOLATOR AT LOWER FRAME ABOVE GATE PER SRM 51-40-02-0G-0; AND BOEING DWG #147A6125 REV:D
